# SDR ANCF2015032902

- Difficulty date: March 29, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N789AV
- Make and model: Airbus A320-214
- Aircraft serial: 4789
- Aircraft time: 9,254,391 hours, 9,574 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG 1 START FLIGHT CONTROL SPOILER FAULT ECAM WARNING WAS PRESENTED.  IAW TSM 27 60 00 810 842 A FAILURE OF THE LT SPOILERS 5 POSITION TRANSDUCER WAS PERFORMED SATISFACTORY & SUB TASK 27 96 00 710 020.  AN OPERATIONAL TEST OF THE SIDE STICK ASSEMBLY WITH RUN UP SATISFACTORY.
